MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pseudoaneurysm (2605); Insufficient Information (4580)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry that a patient with a 25mm 11500a aortic valve was explanted after an implant duration of 4 months, 26 days due to unknown reason.Unknown what valve was implanted in replacement.Per usage record bentall procedure performed.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional customer complaint.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
Updated sections: b5, b7, g3, g6, h2, h6 health effect - clinical code, device code(s), and type of investigation.
 
Event or Problem Description
It was learned through implant patient registry and investigation that a patient with a 25mm 11500a aortic valve was explanted after an implant duration of 4 months, 26 days due to partial dehiscence from non-coronary sinus pseudoaneurysm causing pvl.The device was replaced with a 27mm 11500a valve.Per medical records, the patient was admitted for heart failure due to pvl with no active infection.The patient underwent redo-avr with a 27mm 11500a inspiris valve and sinus root replacement with a 30mm graft.The prosthetic av was partially dehisced at the noncoronary sinus due to pseudoaneurysm.The patient was transferred to cvicu and discharged on pod#12.
 
Additional Manufacturer Narrative
Updated sections: g3, g6, h2, h6 type of investigation, investigation findings, and investigation conclusions.Dehiscence refers to the separation of the prosthetic valve from the surrounding heart tissue, typically at the sewing ring where the valve is sutured to the annulus.This separation can cause blood to leak around the valve (paravalvular regurgitation), reducing its effectiveness and straining the heart.This generally occurs due to patient-related anatomical factors, such as irregular anatomy, which may lead to increased stress on the surrounding tissue over time.This is often as a result of successive dilation of cardiac structures caused by progressions of valvular disease.A device history record (dhr) review was performed, and no relevant non-conformances were identified.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely root cause is patient factors, including history of aortic valve endocarditis, and chronic kidney disease (ckd).

Brand Name
EDWARDS INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
9492503859
MDR Report Key24477446
Report Number2015691-2026-11642
Device Sequence Number10277272
Product Code LWR
UDI-Device Identifier00690103194999
UDI-Public(01)00690103194999(17)300325(11)250326
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/16/2026
04/13/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/11/2026
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age49 YR
Patient SexMale